Items where Author is "Dedieu, Jean-Pierre"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Dedieu, Jean-Pierre and Kim, Myong-Hi and Shub, Michael and Tisseur, Fran├žoise (2003) Implicit Gamma Theorems (I): Pseudoroots and Pseudospectra. Foundation of Computational Mathematics, 3 (1). pp. 1-31. ISSN 1615-3383

Tisseur, Fran├žoise and Dedieu, Jean-Pierre (2003) Perturbation theory for homogeneous polynomial eigenvalue problems. Linear Algebra and its Applications, 385 (1). pp. 71-74. ISSN 0024-3795

This list was generated on Sun Feb 25 01:00:39 2024 GMT.